# SDR 2003FA0000095

- Difficulty date: January 3, 2003
- Submitted: February 3, 2003
- Operation: General aviation
- Aircraft: N8144L
- Make and model: Cessna A152
- Aircraft serial: A1520833
- Engine: Lyc O235*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 04320049
- Condition: Cracked
- Location: Fuselage
- Part time: 4,123 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION FOR AD (CRACKED NUT PLATES) THE BRACKET WHICH HOLDS THE NUT PLATES WAS FOUND CRACKED ON THE UPPER RIGHT HAND SIDE FROM THE CORNER RELIEF HOLE, INBOARD FOR APPROXIMATELY ONE INCH ALONG THE TOP BEND.  THIS CRACK IS DIRECTLY ADJACENT TO AND JUST AFT OF THE UPPER RIGHT NUT PLATE WHICH IS ONE OF THE EIGHT NUT PLATES ADDRESSED IN THE MENTIONED AD, HOWEVER THE AD DOES NOT ADDRESS AN INSPECTION OF THE SUPPORTING STRUCTURE IN ANY MANNER.
